# SDR FDEA202204060879

- Difficulty date: April 6, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757
- Aircraft serial: 26698
- Aircraft time: 74,915 hours, 27,747 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BODY STATION 16401 STRINGER 14L INTERCOSTAL TEE CLIP HAS A CRACK INDICATION AT   THE LOWER INNER FASTENER HOLE.  ACCOMPLISHED FEDEX EA# F-5310-T0367855 P1 - FUSELAGE - MAINFRAME - FRAME WEB - STA   1640 S-14L, CRACK INDICATION* THIS EA DEVIATES FROM EO# F-5310-E0344602
